# SDR UALA2012080904335

- Difficulty date: August 8, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 36,280 hours, 14,765 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP401600U
- Condition: Malfunctioned
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP O2 MASK NOT OPERATING PROPERLY.  REMOVED AND REPLACED CAPTAIN'S O2 MASK STOWAGE BOX, OPS OK.
